# SDR CA990907011

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 869A6TT
- Condition: Failed
- Location: Fuel System
- Part time: 4,575 hours
- Stage of operation: HO
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE SLINGING A LOAD IN THE HOVER, THE ENGINE STARTED SURGING AND THEN DECLERATED.  PILOT TRIED TO MAINTAIN RPM BUT ENGINE STARTED PULSATING.  PILOT LANDED AND THEN SHUT DOWN ROTORCRAFT.
